Couldn't find what you looking for?

TRY OUR SEARCH!

I am on the seasonale bc pill. I only have a period every 3 months. My last period was at New Years. I'm at the end of the first 3 weeks of the pill. I'm not due for another period for another 2.5 months.
I'm having breast tenderness and they are starting to get a little firm. My right nipple looks a little darker than the left. I puked the other night and pooped but I don't know if what I ate didn't agree with me or what. I've been getting more dizzy lately while walking around. I started back to nursing school, and even though I have an easier load this semester, the few days class was canceled I slept most of the day. I have never taken the pill at the same time every day & I haven't gotten pregnant before. I did forget a couple of times on this new pack, but I took it as soon as I remembered. I was also on an antibiotic for a sinus infection during this time too. I have had stomach cramps lately and I have been very bloated and gassy. My husband was asking me about taking a test but I don't know if it's too soon or not. When should I take a preg test? Could I get pregnant on the seasonale bc pill?

Loading...

Well, it's hard to say when you should get a test because you aren't expected to get your period for a long time. You can get a test now or later.

Antibiotics can cause gas, diarrhea, and other gastrointestinal problems. Perhaps that's the cause.

I think you should talk to your doctor and ask him/her. They would be able to give you the proper advice you need.
Reply

Loading...